# SDR CA100901003

- Difficulty date: August 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 172M
- Aircraft time: 12,665 hours
- Engine: Lyc O320E2D
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: IO600646201
- Condition: Failed
- Location: Engine
- Part time: 66 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR WAS NOT MAINTAINING RPM ON RUN UP, MAGNETO FOUND UNSERVICEABLE.
